New characterizations of a classical bankruptcy rule
No abstract is available for this item.
|Date of creation:|
|Date of revision:|
|Note:||In : Review of Economic Design, 10, 73-84, 2006|
|Contact details of provider:|| Postal: |
Fax: +32 10474304
Web page: http://www.uclouvain.be/core
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- Nir Dagan, 1996.
"New characterizations of old bankruptcy rules,"
Social Choice and Welfare,
Springer, vol. 13(1), pages 51-59, January.
- Moulin, Herve, 2001.
"Axiomatic Cost and Surplis-Sharing,"
2001-06, Rice University, Department of Economics.
- Toru Hokari & William Thomson, 2003. "Claims problems and weighted generalizations of the Talmud rule," Economic Theory, Springer, vol. 21(2), pages 241-261, 03.
When requesting a correction, please mention this item's handle: RePEc:cor:louvrp:-1926. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alain GILLIS)
If references are entirely missing, you can add them using this form.